| Model Number |
39303 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the male external catheters had too much adhesion on them so the patient would prefer the ones that they used previously.It was noted that the patient had been using the product for less than 90 days.
Event or Problem Description
It was reported that the male external catheters had too much adhesion on them.So the patient preferred the ones that they used previously.It was noted that the patient had been using the product for less than 90 days.Per additional information received on 03nov2021, customer stated that the male external catheter style 2 and style 3 were too sticking and too difficult to remove.Patient experienced some discomfort in the removal of condom.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event is inconclusive as original sample not returned.Visual evaluation noted 15 unopened mecs were received.No obvious defects were noted.Although representative samples met specifications, the investigation is inconclusive due to the original samples not being returned.Although an exact root cause could not be determined, a potential root cause is mechanical failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.Corrections: d,f,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.